Czechoslovak Mathematical Journal, Vol. 68, No. 3, pp. 687-709, 2018
Remarks on local Lie algebras of pairs of functions
Received December 7, 2016. First published December 6, 2017.
Abstract: Starting by the famous paper by Kirillov, local Lie algebras of functions over smooth manifolds were studied very intensively by mathematicians and physicists. In the present paper we study local Lie algebras of pairs of functions which generate infinitesimal symmetries of almost-cosymplectic-contact structures of odd dimensional manifolds.
Keywords: almost-cosymplectic-contact structure; almost-coPoisson-Jacobi structure; infinitesimal symmetry; local Lie algebra